Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching off Videx and Zerit
Jul 26, 2007

Doc,I have been on Zerit and Videx EC and Stocrain for the last 4 yrs.Last yr I started having lipoatrophy.I was told now by my pharmacy that videx Ec is out of stock in SA which means 4 tablets of videx 100mg this medication has gven me problems in the past .Please advise what can I switch videx with.

REgards

Response from Dr. Pierone

Unless you have a history of drug resistant virus you should be able to substitute 3TC (lamivudine, Epivir) or Emtriva (FTC) for Videx. Since you have lipoatrophy and Zerit (d4T) is most closely linked to this side effect it would be nice if you could switch out the Zerit for Viread as well. Best of luck!



Previous
Viracept recall, changing all meds or just PI?
Next
Rash Decision

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement